# SDR SIMA20131001003

- Difficulty date: October 1, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 25,980 hours, 18,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66369
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT SECTON OF AISLE EMERGENCY FLOOR PROXIMITY STRIP IS CRACKED.  R & R THE LT AFT SECTION OF AISLE EMERGENCY FLOOR PROXIMITY STRIP IAW AMM 33-51-01-400-801 AND ETN CR-33-004.
